Skip to Main content Skip to Navigation


hal-02320786v1  Journal articles
Mario SigalottiYacine Chitour. Dubins' problem on surfaces II Nonpositive curvature
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2006, 45 (2), pp.457-482. ⟨10.1137/040619739⟩
hal-00684943v1  Journal articles
Raphaël BolzeFranck CappelloEddy CaronMichel DaydéFrédéric Desprez et al.  Grid'5000: A Large Scale And Highly Reconfigurable Experimental Grid Testbed
International Journal of High Performance Computing Applications, SAGE Publications, 2006, 20 (4), pp.481-494. ⟨10.1177/1094342006070078⟩
...
inria-00103923v1  Journal articles
Olivier DevillersHazel EverettSylvain LazardMaria PentchevaSteve Wismath. Drawing Kn in Three Dimensions with One Bend per Edge
Journal of Graph Algorithms and Applications, Brown University, 2006, 10 (2), pp.287-295
...
inria-00000899v2  Journal articles
Assefaw Hadish GebremedhinJens GustedtMohamed EssaïdiIsabelle Guérin-LassousJan Arne Telle. PRO: A Model for the Design and Analysis of Efficient and Scalable Parallel Algorithms
Nordic Journal of Computing, Publishing Association Nordic Journal of Computing, 2006, 13 (4), pp.215-239
...
inria-00104853v1  Journal articles
Nicolas RayWan Chiu LiBruno LévyAlla ShefferPierre Alliez. Periodic Global Parameterization
ACM Transactions on Graphics, Association for Computing Machinery, 2006
...
hal-00094341v1  Journal articles
Mihai BostanSimon Labrunie. On the harmonic Boltzmannian waves in laser-plasma interaction
Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2006, 39 (37), pp.11697-11706. ⟨10.1088/0305-4470/39/37/022⟩
hal-01479837v1  Journal articles
Sylvain MaireChristophe De Luigi. Quasi Monte Carlo quadratures for multivariate smooth functions
Applied Numerical Mathematics, Elsevier, 2006, 56 (2), pp.146-162
hal-01479838v1  Journal articles
Emmanuel GobetSylvain Maire. Sequential control variates for functionals of Markov processes
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2006, 43 (3), pp.1256-1275. ⟨10.1137/040609124⟩
hal-01479840v1  Journal articles
Sylvain MaireDenis Talay. On a Monte Carlo method for neutron transport criticality computations
IMA Journal of Numerical Analysis, Oxford University Press (OUP), 2006, 26 (4), pp.657-685